SciELO - Scientific Electronic Library Online

 
vol.33 issue2On generating functions of biorthogonal polynomials suggested by the Laguerre polynomialsOn triple difference sequences of real numbers in probabilistic normed spaces author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

SANTHAKUMARAN, A. P.  and  ATHISAYANATHAN, S.. The forcing connected detour number of a graph. Proyecciones (Antofagasta) [online]. 2014, vol.33, n.2, pp.147-155. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172014000200002.

^len

Keywords : Detour; connected detour set; connected detour basis; connected detour number; forcing connected detour number.

        · text in English     · English ( pdf )